Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cause and treatment of acne and frequent whiteheads

may i know what causes my acne? Im 35 yrs old, female, this is the first time i have so many acne at the same time. I have tried taking antibiotic and topical epiduo for my acne but it doesn t seem to be working. Got so many whiteheads. When some heals another pops out. What is the underlying cause of this and what can you recommend to treat my acne fast?
Asked On : Sat, 5 May 2012
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Sudden appearance of acne is most commonly associated with hormonal imbalances. A detailed hormonal profile needs to be checked along with specific treatment like systemic antibiotics and retinoids to take care of your problem. Consulting a dermatologist will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 5 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi....dear user..,
Thanks for choosing HCM..,
Acne in the 35yrs old female usually due to...
Hormonal disturbances...or using other Medication for existing .., evaluate it..,
In your age, to rule out Endometrial problems,,
Adrenal hyperplasia....throid and other endocrinal abnormalties..,
So consult Endocrinologist..,
In meanwhile...use Isotretinoin 20 mg for 1 month..,
1% clindamycin topically 2 times daily..,thanQ
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor